I have gotten rashes on top of my both feet three weeks ago, it was very itchy and it was first appeared to be bumpy rash. I went to a pharmacist, he told me its fungal infection hence asking to me get Terbinafine HCL 1%w/v, Betamethasone DP with Clotrimazole cream and clotrimazole -dusting powder. After applying terbinafine HCL 1%w/v, Betamethasone DP with Clotrimazole cream, the rashes gotten worse and it become even more reddish. I have difficulty to sleep at night as it was itchy. I went to see a doctor and was given chloramine 4mg-for night and zertin ten mg - for day to help relieve the itchiness. I was also given aqua cream to keep the rash moist. After applying aqua cream, the rash still looks the same. So, I've decided to visit another doctor, I was given Econazine ten G cream. After applying it, I felt intense flaming feeling and I saw a new bump right after the flaming feeling. Hence, I've stopped applying any cream on the rash. It eventually gets better as the rash is not as reddish as before. Though, the rash is not as reddish as before, they still remain on both of my feet. In addition, I was also given itraconazole and chloramine tablets by the second doctor as well. Two days ago, I had itchy feelings on my waistline -right on my pants waistline andI found these rashes along my waistline from the back till the front just this morning. They looks similar as how the rash I have gotten for my feet. Are these rashes related? I will be visiting a dermatologist tomorrow. Can anyone help to ease my nerve, I could not concentrate on my work at all.